Translator Disclaimer
2017 Bi-amalgamated algebras along ideals
S. Kabbaj, K. Louartiti, M. Tamekkante
J. Commut. Algebra 9(1): 65-87 (2017). DOI: 10.1216/JCA-2017-9-1-65

Abstract

Let $f: A\rightarrow B$ and $g: A\rightarrow C$ be two commutative ring homomorphisms, and let $J$ and $J'$ be two ideals of $B$ and $C$, respectively, such that $f^{-1}(J)=g^{-1}(J')$. The \textit {bi-amalgamation} of $A$ with $(B, C)$ along $(J, J')$ with respect to $(f,g)$ is the subring of $B\times C$ given by \[ A\bowtie ^{f,g}(J,J'):=\big \{(f(a)+j,g(a)+j') \mid a\in A, (j,j')\in J\times J'\big \}. \] In this paper, we investigate ring-theoretic properties of \textit {bi-amalgamations} and capitalize on previous work carried out on various settings of pullbacks and amalgamations. In the second and third sections, we provide examples of bi-amalgamations and show how these constructions arise as pullbacks. The fourth section investigates the transfer of some basic ring theoretic properties to bi-amalgamations, and the fifth section is devoted to the prime ideal structure of these constructions. All new results agree with recent studies in the literature on D'Anna, Finocchiaro and Fontana's amalgamations and duplications.

Citation

Download Citation

S. Kabbaj. K. Louartiti. M. Tamekkante. "Bi-amalgamated algebras along ideals." J. Commut. Algebra 9 (1) 65 - 87, 2017. https://doi.org/10.1216/JCA-2017-9-1-65

Information

Published: 2017
First available in Project Euclid: 5 April 2017

zbMATH: 06702374
MathSciNet: MR3631827
Digital Object Identifier: 10.1216/JCA-2017-9-1-65

Subjects:

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 1 • 2017
Back to Top